# SDR W8PA970751

- Difficulty date: May 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Antenna
- Condition: Corroded
- Location: Bs 410
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON ANTENNA AT BS 410, BL 0, WL 148.  REMOVED AND REPLACED LOCATOR BEACON RADIO ANTENNA AT BS 410, BL 0, WL 148, IAW MM 34-48-11.  (M)
